Mildly g-ω-Closed Seta

K. Banumathi, I. Rajaskaran, O. Ravi

Апстракт


In this paper, another generalized class of called mildly g-!-
closed sets is introduced and the notion of mildly g-!-open sets in topological spaces is introduced and studied. The relationships of mildly g-!-closed sets with various other sets are investigated.

Пуни текст:

PDF

Референце


A. Al-Omari and M. S. M. Noorani. Contra-!-continuous and Almost contra-!-continuous. Intern. J. Math. Math. Sci., Vol. 2007(2007), Artical ID 40469, 13 Pages.

A. Al-Omari and M. S. M. Noorani. Regular generalized !-closed sets. Intern. J. Math. Math. Sci., Vol. 2007 (2007), Article ID 16292, 11 Pages, doi: 10.1155/2007/16292.

A. V. Arhangel'skii. Bicompacta that satisfy the Suslin condition hereditarily, Tightness and free sequences. Dokl. Akad. Nauk SSSR, 199(1971), 1227-1230.

E. Ekici and S. Jafari. On !⋆-closed sets and their topology. Acta Universitatis Apulenesis, 22(2010), 175-184.

H. Z. Hdeib. !-closed mappings. Revista Colomb. De Matem., 16(1-2)(1982), 65-78.

Khalid Y. Al-Zoubi. On generalized !-closed sets. Intern. J. Math. Math. Sci., 13(2005), 2011-2021.

N. Levine. Generalized closed sets in topology. Rend. Cir. Math. Palermo, 19(1970), 89-96.

A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb. On precontinuous and weak precontinuous mappings. Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.

T. Noiri, A. Al-Omari and M. S. M. Noorani. Weak forms of !-open sets and decompositions of continuity. Eur. J. Pure Appl. Math., 2(1)(2009), 73-84.

J. K. Park and J. H. Park. Mildly generalized closed sets, almost normal and mildly normal spaces. Chaos, Solitons and Fractals, 20(5)(2004), 1103-1111.

M. H. Stone. Applications of the theory of Boolean rings to general topology. Trans. Amer. Math. Soc., 41(1937), 375-481.

P. Sundaram and N. Nagaveni. On weakly generalized continuous maps, weakly generalized closed maps and weakly generalized irresolute maps in topological spaces. Far East J. Math. Sci., 6(6)(1998), 903-1012.

P. Sundaram and A. Pushpalatha. Strongly generalized closed sets in topological spaces. Far East J. Math. Sci., 3(4)(2001), 563-575.

R. Umamaheswari, R. Premkumar and O. Ravi. g-!-closed sets. (Submitted).

S. Willard. General Topology. Addison-Wesley, Reading, Mass, USA, 1970.


Рефбекови

  • Тренутно не постоје рефбекови.